Skip to Main content Skip to Navigation
Journal articles

Nonvanishing of Central Values of $L$-functions of Newforms in $S_2 (\Gamma_0 (dp^2))$ Twisted by Quadratic Characters

Document type :
Journal articles
Complete list of metadata

https://hal-ens-lyon.archives-ouvertes.fr/ensl-01894558
Contributor : Samuel Le Fourn Connect in order to contact the contributor
Submitted on : Friday, October 12, 2018 - 3:28:31 PM
Last modification on : Saturday, December 4, 2021 - 3:43:33 AM

Links full text

Identifiers

Collections

Citation

Samuel Le Fourn. Nonvanishing of Central Values of $L$-functions of Newforms in $S_2 (\Gamma_0 (dp^2))$ Twisted by Quadratic Characters. Comptes Rendus. Mathématique, Académie des sciences (Paris), 2017, 355 (8), pp.847 - 852. ⟨10.1016/j.crma.2017.07.004⟩. ⟨ensl-01894558⟩

Share

Metrics

Record views

105